# SDR 2007UALA00795

- Difficulty date: March 18, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 19,759 hours, 7,785 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Idg
- Part time: 19,759 hours, 7,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NUMEROUS ELECTRICAL FAULT ECAM MESSAGES.  *S/D*  FAULT TRACED BACK TO IDG POWER SUPPLY WIRING HARNESS.  FOUND PIN-B AND 400VC1 CONNECTOR BURNT.  REPLACED IDG WIRING HARNESS IN ENGINE AND PYLON AS WELL AS FEEDER CABLES.  ALSO REPLACED IDG AND GENERATOR CONTROL UNIT AS A PRECAUTIONARY MEASURE.
